Indivisible labor implies chaos
AbstractWe study a simple infinite horizon model with indivisible labor. We characterize the optimal plans under the assumptions that $\beta R = 1$ and that $1/2 \leq \beta
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 15 (2000)
Issue (Month): 3 ()
Note: Received: May 25, 1999; revised version: June 24, 1999
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
Find related papers by JEL classification:
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
- D91 - Microeconomics - - Intertemporal Choice and Growth - - - Intertemporal Consumer Choice; Life Cycle Models and Saving
- E32 - Macroeconomics and Monetary Economics - - Prices, Business Fluctuations, and Cycles - - - Business Fluctuations; Cycles
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kamihigashi, Takashi & Roy, Santanu, 2007.
"A nonsmooth, nonconvex model of optimal growth,"
Journal of Economic Theory,
Elsevier, vol. 132(1), pages 435-460, January.
- Takashi Kamihigashi & Santanu Roy, 2005. "A nonsmooth, nonconvex model of optimal growth," Discussion Paper Series 173, Research Institute for Economics & Business Administration, Kobe University.
- Takashi Kamihigashi & Santanu Roy, 2003. "A Nonsmooth, Nonconvex Model of Optimal Growth," Discussion Paper Series 158, Research Institute for Economics & Business Administration, Kobe University.
- Takashi Kamihigashi & Santanu Roy, 2003. "A Nonsmooth, Nonconvex Model of Optimal Growth," Discussion Paper Series 139, Research Institute for Economics & Business Administration, Kobe University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.